Journal of
Combinatorial Mathematics and
Combinatorial Computing
Volume 89, May, 2014

  • Xiaomiao Wang, Yanxun Chang and Ruizhong Wei, "Some direct constructions of cyclic (3,λ)-GDD of type gv having prescribed number of short orbits", pp. 3-21
  • Jonathan Bloom and Dan Saracino, "A Simple Bijection Between 231-Avoiding and 312-Avoiding Placements", pp. 23-32
  • Sian K. Jones, Stephanie Perkins and Paul A. Roach, "On the Number of 6 x 6 Sudoku Grids", pp. 33-43
  • Jianxi Li and Wai Chee Shiu, "The number of spanning trees of composite graphs", pp. 45-52
  • N. Dehgardi, S.M. Sheikholeslami, D. Meierling and L. Volkmann, "Roman reinforcement numbers of digraphs", pp. 53-64
  • Sara Cohen, Steven Klee and Katherine Pannell, "Bistellar equivalences of two families of simplicial complexes", pp. 65-85
  • Hongyu Liang, "On the Signed (Total) k-Domination Number of a Graph", pp. 87-99
  • Italo J. Dejter, "Pappus-Desargues digraph confrontation", pp. 101-111
  • Vladimir A. Shlyk, "Polyhedral Approach to Integer Partitions", pp. 113-127
  • Michalis Christou, Costas S. Iliopoulos and Mirka Miller, "Maximizing the size of planar graphs under girth constraints", pp. 129-141
  • David R. Guichard, "Domination Number of the Complete Directed Grid Graphs", pp. 143-154
  • Luis Boza, "Corrections to "The Ramsey Numbers for a Quadrilateral vs. All Graphs on Six Vertices"", pp. 155-156
  • Yanfang Zhang and Qingde Kang, "Decomposing λKv into the graphs with seven vertices, seven edges and one 5-cycle for any index λ ", pp. 157-168
  • Tina Rapke, "Oriented and Injective Oriented Colourings of Grid Graphs", pp. 169-196
  • You Gao and Yifan He, "Two Constructions of Multireceiver Authentication Codes from Singular Symplectic Geometry over Finite Fields ", pp. 197-213
  • Sizhong Zhou and Qiuju Bian, "Independence number and connectivity for fractional ID-k-factor-critical graphs", pp. 215-222
  • George Barnes and Inessa Levi, "Labeling Hamiltonian Cycles of the Johnson Graph", pp. 223-246
  • Mingjin Wang, "A Short Proof Of q-Binomial Theorem", pp. 247-248
  • Jurij Kovic, "Characterization of convex polyhedra with regular polygonal faces by minimal number of parameters ", pp. 249-263
  • D.J. Lipman and R.B. Richter, "On primal graphs with maximum degree 2", pp. 265-283
  • Xuemei Liu and Xing Gao, "Constructing Error-Correcting Pooling Designs with Singular Symplectic Space", pp. 285-291
  • Bhaskar Bagchi, Pratima Panigrahi and Uma kant Sahoo, "On the strongly regular unit distance graphs", pp. 293-302
  • Meenakshi Wasadikar and Pradnya Survase, "The Zero-Divisor Graph Of A Meet-Semilattice", pp. 303-310
  • Zhiqiang Zhang, Zehui Shao and Xiaodong Xu, "On the Roman domination numbers of generalized Petersen graphs", pp. 311-320

Back to the JCMCC page.